# SDR EIA990103

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 330-365/446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN DENTED AT BS 330-365 AND 446, NRC NR F139.  REPAIRED IAW SRM 53-04 FIG 12 AVTEL ENGINEERING DRAWING 98-12-01-024, 98-12-02-002 AND ECRA.  (M)
